Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ORTHOFIX INC. FORZA PTC; CURVED PTC IMPLANT, STERILE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ORTHOFIX INC. FORZA PTC; CURVED PTC IMPLANT, STERILE
Model Number
38-1711SP
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
02/08/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
Information provided, via medwatch report 5069314, states displacement of the forza ptc spacer from the disc and migrated into spinal canal requiring revision surgery.
New Search
Submit an Adverse Event Report
Brand Name
FORZA PTC
Common Device Name
CURVED PTC IMPLANT, STERILE
Manufacturer
(Section D)
ORTHOFIX INC.
3451 plano parkway
lewisville TX 75056
MDR Report Key
6586098
Report Number
2183449-2017-00016
Device Sequence Number
106231
Product Code
MAX
UDI-Device Identifier
18257200092222
UDI-Public
18257200092222
Combination Product (Y/N)
N
Initial Reporter State
WA
Initial Reporter Country
US
PMA/510(K) Number
K103111
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2017
Reporter Type
Manufacturer
Report Source
user facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
05/23/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Physician
Device Model Number
38-1711SP
Device Lot Number
001
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
05/11/2017
Initial Report FDA Received Date
05/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;